Nonoscilatory solutions
of the second order nonlinear delay difference equation
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_1a_8,
author = {Budin\v{c}evi\'c Mirko},
title = {Nonoscilatory solutions
of the second order nonlinear delay difference equation},
journal = {Novi Sad Journal of Mathematics},
pages = {103-108},
year = {1994},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_8/}
}
Budinčević Mirko. Nonoscilatory solutions of the second order nonlinear delay difference equation. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_8/